# SDR GTIA2017040601865

- Difficulty date: April 6, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 16,982 hours, 7,780 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ODOR  EVENT IN CABIN & COCKPIT ON DECENT. PERFORMED LEAK TEST OF NR 1 & NR 2 ENG IAW AMM 71-00-00. NO LEAKS NOTED, NO SMELL NOTED ON EITHER BLEED 1 BLEED 2 OR PACK 1 OR 2. PERFORMED INSPECTION OF APU IAW AMM 49-11-11. NO LEAKS NOTED (REF TSM 21-00-00-810-801-A) PERFORMED PACK BURN OUT WITH APU BLEED REF AMM 21-00-00. NO SMELL PRESENT A/C OK FOR CONTINUED SERVICE AT THIS TIME.
